# SDR 97ZZZX3930

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Blade Shift
- Location: Power Turbine
- Part time: 1,873 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE H275G5-001 FAILED SB LT101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT Q-ROTOR 9.93 GMIN2.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.  PART TOTAL CYCLES, 5,956.8.
